0 lives impacted in the last 24 hrs Learn More
I had an MRI last week for back problems, my urine output has been very low and I don't feel a need to urinate when I do urnineate it is very little, could the MRI contribute to this problem?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.
Add a Comment1 Comments
Thank you for writing !
An MRI is an advanced x-ray that will not cause the kind of side effects you are getting. Back pain is a symptom of kidney issues, as is your poor urinary output. The MRI is a diagnostic tool, it won't cause pain. Your kidney issues may be advancing quickly.
What has your doctor told you about your diagnosis or prognosis?
Best,July 30, 2018 - 2:21pm